Some Remarks on Greenberg–Pierskalla Subdifferentiability of Quasiconvex Functions - Archive ouverte HAL Access content directly
Journal Articles Vietnam Journal of Mathematics Year : 2020

Some Remarks on Greenberg–Pierskalla Subdifferentiability of Quasiconvex Functions

(1) ,
1
J. Martínez-Legaz
Not file

Dates and versions

hal-03438166 , version 1 (21-11-2021)

Identifiers

Cite

M. Volle, J. Martínez-Legaz. Some Remarks on Greenberg–Pierskalla Subdifferentiability of Quasiconvex Functions. Vietnam Journal of Mathematics, 2020, 48 (2), pp.391-406. ⟨10.1007/s10013-020-00391-6⟩. ⟨hal-03438166⟩
20 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More